# SDR QR9R20220819002

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 11722139484
- Aircraft time: 2,817 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Stage of operation: LD
- How discovered: V
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CO-PILOT DOOR STRUT BROKE DURING LANDING. REMOVED AND REPLACED FITTING IAW SRM 51-00-00, 8-1.
